# SDR AALA20101117DFW06

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 30,283 hours, 12,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR EXIT SIGN MISSING LENS.  REPLACED LENS FOR RIGHT AFT DOOR EXIT SIGN.  OPS CHECK NORMAL.
